RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 102–106 (Mi mz2678)  

This article is cited in 2 scientific papers (total in 2 papers)

Autoregulated Impulse Point Heating of a Finite Medium

A. D. Myshkis

Moscow State University of Railway Communications

Abstract: We consider a finite heat conducting medium whose boundary is maintained at zero temperature and, moreover, to which the same amount of heat is supplied at a certain point at the instant when the temperature at this point decreases to a given level. Up to an arbitrary shift in time, we prove the existence and uniqueness of a periodic regime with a unique heat pulse during each period. We present an efficient algorithm for constructing this regime if the medium is either an $n$-dimensional ball heated at the center or an interval heated at an arbitrary point.

DOI: https://doi.org/10.4213/mzm2678

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:1, 92–96

Bibliographic databases:

UDC: 517.977.56
Received: 25.08.2004

Citation: A. D. Myshkis, “Autoregulated Impulse Point Heating of a Finite Medium”, Mat. Zametki, 79:1 (2006), 102–106; Math. Notes, 79:1 (2006), 92–96

Citation in format AMSBIB
\Bibitem{Mys06}
\by A.~D.~Myshkis
\paper Autoregulated Impulse Point Heating of a~Finite Medium
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 102--106
\mathnet{http://mi.mathnet.ru/mz2678}
\crossref{https://doi.org/10.4213/mzm2678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252138}
\zmath{https://zbmath.org/?q=an:1136.35097}
\elib{http://elibrary.ru/item.asp?id=9210510}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 92--96
\crossref{https://doi.org/10.1007/s11006-006-0008-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844434644}


Linking options:
  • http://mi.mathnet.ru/eng/mz2678
  • https://doi.org/10.4213/mzm2678
  • http://mi.mathnet.ru/eng/mz/v79/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chen Jong-Yi, Chow Yunshyong, “A heat conduction problem with the temperature measured away from the heating point”, J. Difference Equ. Appl., 13:5 (2007), 431–441  crossref  mathscinet  zmath  isi  elib  scopus
    2. Chen Jong-Yi, “On a difference equation motivated by a heat conduction problem”, Taiwanese J. Math., 12:8 (2008), 2001–2007  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:508
    Full text:119
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020